MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 1610100
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag case number is (b)(4).The investigation is ongoing.
 
Event or Problem Description
The following was reported to hamilton medical ag: - hamilton medical ag received the following incident description: "the following technical failures occurred: tf444001 (battery totally discharged), tf446029(ambientfailuredetected), tf485001(ambientfailuredetected), tf785003 (pmchannelobservationfailed).- this occurrence was noticed at start-up during the booting process.No further details about when this happened were reported to hamilton medical ag.- there is no patient involvement reported.- there is no need for any medical intervention reported.- neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is (b)(4).The investigation is ongoing.Follow-up 1 - additional information: the entry fields b4, g6, h2, h3, h6 and h11 have been updated.The issue occurred during start up of the device at non-clinical use.No patient involved.The event did not cause or contribute to a death or serious injury to a patient.The root cause of the event was the batteries totally discharged and is consequently a user error, attributed to the lack of necessary user actions.Although the root cause of the event was identified as use error, the incident remains reportable as a potential deterioration in patient's health condition (which did not happen) could not be fully excluded.
 
Event or Problem Description
The following was reported to hamilton medical ag: hamilton medical ag received the following incident description: "the following technical failures occurred: tf444001 (battery totally discharged), tf446029 (ambientfailuredetected), tf485001 (ambientfailuredetected), tf785003 (pmchannelobservationfailed).This occurrence was noticed at start-up during the booting process.No further details about when this happened were reported to hamilton medical ag.There is no patient involvement reported.There is no need for any medical intervention reported.Neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is ongoing.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDIAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
albert beckers
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key20405167
Report Number3001421318-2024-02432
Device Sequence Number6261953
Product Code CBK
UDI-Device Identifier07630002813556
UDI-Public(01)07630002813556(11)230425(240)1610100
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610100
Device Catalogue Number1610100
Device Lot NumberNOT APPLICABLE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer10/02/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown